Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Uniqueness of Padé approximants from series of orthogonal polynomials

Author: Avram Sidi
Journal: Math. Comp. 31 (1977), 738-739
MSC: Primary 41A20
MathSciNet review: 0447901
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that whenever a nonlinear Padé approximant, derived from a series of orthogonal polynomials, exists, it is unique.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A20

Retrieve articles in all journals with MSC: 41A20

Additional Information

Article copyright: © Copyright 1977 American Mathematical Society